MAUDE Adverse Event Report: ARTHREX, INC. PUNCH, LARGE 2.75MM, 15 DEG UP CURVED; ACCESSORIES, ARTHROSCOPIC

ARTHREX, INC. PUNCH, LARGE 2.75MM, 15 DEG UP CURVED; ACCESSORIES, ARTHROSCOPIC
Model Number PUNCH, LARGE 2.75MM, 15 DEG UP CURVED
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The precise cause for the related condition could not be determined.Missing tip pin was not returned along with the complaint device.Unable to perform a function test due to the related condition.
 
Event or Problem Description
It was reported, that during knee procedure jaw on the ar-11210, would not open.The case was completes using a different punch.Additional information 2/10/2021 per the sales rep- ar-11210 / batch 82412 ¿ device has a missing tip pin on the distal end of the tip (undetermined).Additional information 2/11/2021 per the sales rep the pin came off after we removed the instrument from the knee.

Brand Name
PUNCH, LARGE 2.75MM, 15 DEG UP CURVED
Common Device Name
ACCESSORIES, ARTHROSCOPIC
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11398295
Report Number1220246-2021-02661
Device Sequence Number11542619
Product Code NBH
UDI-Device Identifier00888867002968
UDI-Public00888867002968
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPUNCH, LARGE 2.75MM, 15 DEG UP CURVED
Device Catalogue NumberAR-11210
Device Lot Number82412
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2021
Initial Report FDA Received Date03/02/2021
Patient Sequence Number1